# SDR SWAA2022092949125

- Difficulty date: September 28, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 79,810 hours, 47,099 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Aft Srvce Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SERVICE DOOR SLIDE PARTIALLY OUT DOOR / [01] REINSTALLED SLIDE BACK IN SLIDE BOX PER AMM 25-66-01
